# SDR AALA202406120733

- Difficulty date: June 6, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 29,140 hours, 11,897 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003859GT
- Condition: Binding
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DIFFICULT TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT FOR (AALA202406070733): REMOVE AND REPLACED LAVATORY-D DOOR, OPERTIONAL CHECK GOOD. PER CMM 25-40-64**(CLOSED).
